# SDR DALA2016081206006

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 55,577 hours, 20,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNINIG STRIKE BS 765 JUST ABOVE STRINGER 11R.  BURNISHED AREA.  .006" MATERIAL REMOVED AND FOUND WITHIN LIMITS IAW SRM 53-00-01 ALLOWABLE DAMAGE FIG 101. TREATED AND  PAINTED IAW SRM 53-00-01 FIG 101.
